Alert archive / Wisconsin / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood watch at Aug 21, 2007, 9:06 PM CDT for 6 counties in Wisconsin. It took effect at Aug 22, 2007, 1:00 AM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2007, 9:06 PM CDT (02:06 UTC)
- In effect from
- Aug 22, 2007, 1:00 AM CDT
- Expired
- Aug 22, 2007, 3:17 AM CDT
- In force
- 2 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- None
Counties Columbia County, WI, Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 99 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4094 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KMKX 220206 FFAMKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT TUE AUG 21 2007 ...|POTENTIAL FOR HEAVY RAIN OVERNIGHT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN|... .A LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST MINNESOTA INTO NORTH CENTRAL IOWA WILL MOVE EAST ALONG A NEARLY STATIONARY WARM FRONT INTO SOUTHWEST WISCONSIN AFTER MIDNIGHT. IN ADDITION TO GUSTY WINDS UP TO 40 MPH...THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...WITH THREE-HOURLY TOTALS NEARING 2 TO 3 INCHES. WITH THIS RAIN FALLING OVER ALREADY SATURATED GROUND...AND AREA RIVERS...STREAMS AND RETENTION BASINS FULL FROM THE VERY HEAVY RAIN FROM THIS PAST WEEKEND...RAINFALL AMOUNTS AT OR EXCEEDING 1 INCH PER HOUR WILL CAUSE POTENTIAL FLASH FLOODING. WIZ068-221015- /O.CAN.KMKX.FL.A.0007.070823T0240Z-070824T1500Z/ /O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREEN- INCLUDING THE CITY OF...MONROE 906 PM CDT TUE AUG 21 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... ...FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN... INCLUDING THE FOLLOWING AREA...GREEN. * FROM 1 AM TO 7 AM CDT WEDNESDAY * A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS. THEREFORE...FLASH FLOODING IS POSSIBLE. * RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN HAS BEEN REPLACED BY THIS FLASH FLOOD WATCH. $$ WIZ069-220315- /O.CAN.KMKX.FL.A.0008.070823T2100Z-000000T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROCK- INCLUDING THE CITIES OF...JANESVILLE...BELOIT 906 PM CDT TUE AUG 21 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR THIS PORTION OF SOUTH CENTRAL WISCONSIN WILL BE RE-ISSUED SHORTLY. $$ WIZ056-057-062-063-067-221015- /O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...DARLINGTON 906 PM CDT TUE AUG 21 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN... INCLUDING THE FOLLOWING AREAS...COLUMBIA...DANE...IOWA... LAFAYETTE AND SAUK. * FROM 1 AM TO 7 AM CDT WEDNESDAY * A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS. THEREFORE...FLASH FLOODING IS POSSIBLE. * RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ REM
2 follow-up statements
000 WGUS63 KMKX 220228 CCA FFAMKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CDT TUE AUG 21 2007 ...POTENTIAL FOR HEAVY RAIN OVERNIGHT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN... .A LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST MINNESOTA INTO NORTH CENTRAL IOWA WILL MOVE EAST ALONG A NEARLY STATIONARY WARM FRONT INTO SOUTHWEST WISCONSIN AFTER MIDNIGHT. IN ADDITION TO GUSTY WINDS UP TO 40 MPH...THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...WITH THREE-HOURLY TOTALS NEARING 2 TO 3 INCHES. WITH THIS RAIN FALLING OVER ALREADY SATURATED GROUND...AND AREA RIVERS...STREAMS AND RETENTION BASINS FULL FROM THE VERY HEAVY RAIN FROM THIS PAST WEEKEND...RAINFALL AMOUNTS AT OR EXCEEDING 1 INCH PER HOUR WILL CAUSE POTENTIAL FLASH FLOODING. WIZ068-221045- /O.CAN.KMKX.FL.A.0007.070823T0240Z-070824T1500Z/ /O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREEN- INCLUDING THE CITY OF...MONROE 926 PM CDT TUE AUG 21 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... ...FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN... INCLUDING THE FOLLOWING AREA...GREEN. * FROM 1 AM TO 7 AM CDT WEDNESDAY * A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS. THEREFORE...FLASH FLOODING IS POSSIBLE. * RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN HAS BEEN REPLACED BY THIS FLASH FLOOD WATCH. $$ WIZ069-220330- /O.CAN.KMKX.FL.A.0008.070823T2100Z-000000T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROCK- INCLUDING THE CITIES OF...JANESVILLE...BELOIT 926 PM CDT TUE AUG 21 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR THIS PORTION OF SOUTH CENTRAL WISCONSIN WILL BE RE-ISSUED SHORTLY. $$ WIZ056-057-062-063-067-221045- /O.NEW.KMKX.FF.A.0004.070822T0600Z-070822T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...DARLINGTON 926 PM CDT TUE AUG 21 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN... INCLUDING THE FOLLOWING AREAS...COLUMBIA...DANE...IOWA... LAFAYETTE AND SAUK. * FROM 1 AM TO 7 AM CDT WEDNESDAY * A LINE OF SHOWERS AND THUNDERSTORMS...SOME WITH MODERATE TO HEAVY RAINS...WILL MOVE THROUGH SOUTH CENTRAL WISCONSIN OVERNIGHT. THE GROUND IS SATURATED DUE TO HEAVY RECENT RAINS. THEREFORE...FLASH FLOODING IS POSSIBLE. * RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION OR MUD SLIDES. HILLY TERRAIN IN PARTS OF SOUTH CENTRAL WISCONSIN ENHANCE THIS KIND OF FLOODING. URBAN AREAS MAY ALSO EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CORRECTED TO REMOVE PLACEHOLDER MARKS AROUND HEADLINE. REM
000 WGUS63 KMKX 220817 FFAMKX FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CDT WED AUG 22 2007 ...THREAT FOR FLASH FLOODING HAS ENDED... .NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE HEAVIEST RAINFALL HAS MOVED EAST OF THE AREA...THUS THE THREAT FOR FLASH FLOODING HAS ENDED. HOWEVER LIGHT TO OCCASIONALLY MODERATE RAIN SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH ADDITIONAL RAINFALL TOTALS GENERALLY ONE QUARTER INCH OR LESS. WIZ056-057-062-063-067-068-220930- /O.CAN.KMKX.FF.A.0004.000000T0000Z-070822T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...DARLINGTON...MONROE 317 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN HAS BEEN CANCELED. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE HEAVIEST RAINFALL HAS MOVED EAST OF THE AREA...THUS THE THREAT FOR FLASH FLOODING HAS ENDED. HOWEVER LIGHT TO OCCASIONALLY MODERATE RAIN SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH ADDITIONAL RAINFALL TOTALS GENERALLY ONE QUARTER INCH OR LESS. $$ WIZ069-220930- /O.CAN.KMKX.FL.A.0008.070825T0300Z-000000T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROCK- INCLUDING THE CITIES OF...JANESVILLE...BELOIT 317 AM CDT WED AUG 22 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WISCONSIN WILL BE RE-ISSUED SHORTLY. $$ FOWLE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 4:10 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Aug 21, 4:10 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION PORTION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT TUE AUG 21 2007 .SHORT TERM... ...WET PERIOD TO CONTINUE THROUGH FRIDAY... RIVERS WILL REMAIN VERY HIGH AND ANY ADDITIONAL HEAVY RAIN WOULD CAUSE SERIOUS PROBLEMS. MAIN FORECAST CONCERN IS ON SURFACE BOUNDARY THAT IS PUSHING NORTH AS WARM FRONT...BUT BECOMING RATHER DIFFUSE. 850 MB WINDS JUST SOUTH OF THE BOUNDARY ARE EXPECTED TO INCREASE...BUT AREA OF MOISTURE CONVERGENCE MOVES RATHER QUICKLY THROUGH THE FORECAST AREA. FORECAST AREA IS IN RIGHT FRONT QUAD OF UPPER JET...NOT VERY FAVORABLE...BUT THERE IS SOME DIFFLUENCE. GFS DOES GENERATE LARGE QPF MAX BY EVENING IN CENTRAL NEBRASKA. THIS IN AREA THAT SHOWS INCREASING CU. MAIN UPPER JET MAX WITH SHORTWAVE THAT MOVES ACROSS AREAS TO OUR NORTH. SURFACE WINDS ALSO VEERING RATHER QUICKLY...SO BOUNDARY MAY SHIFT NORTH...ALONG WITH BEST POTENTIAL FOR DEEP CONVECTION. AS SUCH WILL HOLD OFF ON FLASH FLOOD WATCH...AS NCEP HAS BACKED OFF ON 12Z QPF IN AMOUNTS...AND ALSO SHIFTED MAX PRECIP A BIT FAR HER NORTH OF AREAS HARDEST HIT BY RECENT HEAVY RAINS. WITH DEW POINTS ON THE RISE...AND PRECIPITABLE WATER CLOSING IN ON 2 INCHES...ANY THUNDERSTORMS THAT DEVELOP COULD PRODUCE HEAVY RAINS. NAM INCREASES CAPE TO NEAR 2500 J/KG ON FORECAST SOUNDINGS...BUT BY THEN 850 FLOW MORE WESTERLY. AS BOUNDARY PUSHES NORTH...FORECAST AREA SHOULD BE ABLE TO RECOVER AS FAR AS TEMPS ON WEDNESDAY...AND MAY BE CLOSER TO GFS MOS THAN ONE WOULD THINK. THEREFORE SPC SLIGHT RISK OF SEVERE SEEMS REASONABLE. 850 MB WINDS INCREASE AGAIN WEDNESDAY NIGHT...AND SOUTHERN WISCONSIN SHOULD BE ON NOSE OF JET...IN AREA OF DECENT MOISTURE CONVERGENCE. THEREFORE THINK HEAVY RAIN POTENTIAL IS HIGHER WEDNESDAY NIGHT AND THURSDAY AS A SHORTWAVE PUSHES ACROSS THE CENTRAL PLAINS INTO WISCONSIN. FORECAST AREA IS IN SLIGHT RISK THURSDAY. WIND PROFILES SHOW GOOD VEERING WIND SHEAR...BUT CAPE ON NAM IS LESS DUE TO MODEL GENERATING PRECIP. AS SUCH CAPE MAY BE HIGHER. MAIN MESSAGE IS THERE IS SEVERAL OPPORTUNITIES FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. WITH PRECIPITABLE WATER RETURNING TO AROUND 2 INCHES LATE TONIGHT INTO THURSDAY. A FLASH FLOOD WATCH MAY BE NEEDED FOR WEDNESDAY NIGHT OR THURSDAY. .LONG TERM... ANOTHER POTENTIAL FOR HEAVY RAINS FRIDAY AS GFS BRINGS ONE MORE SHORTWAVE ACROSS THE FORECAST AREA. SURFACE BOUNDARY MAY HAVE SAGGED INTO NORTHERN ILLINOIS BY THEN...BUT WAVE ALONG FRONT MAY REACH FAR SOUTHEAST WISCONSIN. 850 MB CONVERGENCE MAY BE HIGHEST ALONG FAR SOUTHERN WISCONSIN. SURFACE HIGH SHOULD BUILD ACROSS WISCONSIN SATURDAY...FINALLY DRYING OUT THE AREA AS LESS HUMID AIR PUSHES IN. && .AVIATION...ANIMATION OF SFC ANALYSIS SHOWS THAT STNRY FNT HAS LIFTED NORTH BUT IS NOW BISECTING CWA WITH THE COOL SIDE IN THE EAST. LIFR STRATUS DECK COMING IN OFF THE LAKE PER VSBY IMAGERY. THIS WILL AFFECT KMKE INTO THE EVENING HOURS AT LEAST. MVFR CIGS ELSEWHERE ACRS THE CWA. BL LOOKS A LITTLE MORE MIXED IN THE WRN CWA...BUT NOW CONCERNED ABOUT THE COOLER LAKE INFLUENCE HAVING A SAY WITH LWR CIGS AND VSBYS DURG THE NIGHT. WILL HINT AT TSRA CHCS LATER TNGT WITH POTENTIAL MCS AFFECTING SRN WI. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && HENTZ/COLLAR
Hazardous weather outlook, Aug 21, 6:32 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 632 PM CDT TUE AUG 21 2007 WIZ046-047-051-052-056>060-062>072-221100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 632 PM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY LATER TONIGHT. THE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE...HOWEVER THEY WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN WHICH WILL AGGRAVATE ANY FLOODING PROBLEMS...ESPECIALLY ALONG AND NORTHWEST OF A LONE ROCK TO FOND DU LAC LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT...WITH STORMS MOST LIKELY WEDNESDAY NIGHT THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN WEDNESDAY MORNING ...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-220945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 632 PM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY LATE TONIGHT...WITH HEAVY RAIN REDUCING VISIBILITIES TO UNDER 1 MILE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 11:49 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette, Sauk | 4 hr |
| Aug 22, 12:06 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 54 min |
| Aug 22, 12:37 AM CDT | Flash Flood Warning | MKX | Columbia, Dane | 6 hr |
| Aug 22, 12:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 76 min |
| Aug 22, 1:11 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 69 min |
| Aug 22, 1:15 AM CDT | Flash Flood Warning | MKX | Green | 6 hr |
| Aug 22, 1:33 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 57 min |
| Aug 22, 3:00 AM CDT | Special Marine Warning | MKX | 60 min | |
| Aug 22, 3:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 39 min |
| Aug 22, 3:33 AM CDT | Special Marine Warning | MKX | 42 min | |
| Aug 22, 11:22 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more | 48 hr |
| Aug 22, 4:27 PM CDT | Flash Flood Warning | MKX | Dane, Dodge, Green, Jefferson, Lafayette, Washington | 6 hr |
| Aug 22, 4:41 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 43 min |
| Aug 22, 4:58 PM CDT | Flash Flood Warning | MKX | Waukesha | 6 hr |
| Aug 22, 5:03 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 42 min |
| Aug 22, 5:07 PM CDT | Tornado Warning | MKX | Lafayette | 20 min |
| Aug 22, 5:13 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee | 6 hr |
| Aug 22, 5:14 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 70 min |
| Aug 22, 5:25 PM CDT | Flash Flood Warning | MKX | Rock | 6 hr |
| Aug 22, 5:29 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 46 min |
| Aug 22, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 60 min |
| Aug 22, 5:40 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Aug 22, 5:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 34 min |
| Aug 22, 6:08 PM CDT | Flash Flood Warning | MKX | Racine, Walworth | 6 hr |
| Aug 22, 6:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 47 min |
| Aug 22, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 19 min |
| Aug 22, 6:39 PM CDT | River Flood Warning | MKX | Green | 13 days |
| Aug 22, 6:43 PM CDT | Flash Flood Warning | MKX | Kenosha | 6 hr |
Nearby
Flash Flood Watches in Wisconsin, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.